# SDR DALA1137473233

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 58,204 hours, 26,284 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT APPROXIMATELY 20000 FEET, FLIGHT ATTENDANT CALLED WITH A SLIGHT SMOKEY SMELL IN AFT GALLEY AREA.  PILOT IN JUMP SEAT CONFIRMED SLIGHT SMELL, GALLEY POWER WAS TURNED OFF FOR REMAINDER OF FLIGHT AND LANDING WAS UNEVENTFUL.  REPLACED RIGHT AFT LAVATORY WATER HEATER AND TESTS OK.
